May 25, 2010
I've been taking Atripla for aver two months now and have started developing severe fatigue, dizziness and have been nauseous off and on for a month now. I'm very prone to drug side effects and wonder if there is a better drug combo for me
| Response from Dr. Young
Hello and thanks for your post.
Sadly, you appear to be in the minority of patients who have significant lingering side effects of Atripla.
There are many alternative combinations of medications that are well studied and endorsed by the US treatment guidelines. Which is best for you? I'd have a thoughtful discussion with your healthcare provider as soon as possible.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Broken Condom Worried I Have HIV
- Tingling Lips After Touching Sperm Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
- Can You Get Genital Herpes From A Cold Sore?
- How Can A Woman Get Vaginal Warts?
- How Long Does It Take Before Gonorrhea Causes Prostatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.